# SDR SWI2025F00730

- Difficulty date: April 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR REQUIRES REPLACEMENT DUE TO FAILED BEARING BACKLASH CHECK.   (C-CHECK RO 06/12/2025)REMOVED L/H ELEVATOR IN REFERENCE WITH AMM 27-34-01. REMOVED AND REPLACED ALL L/H ELEVATOR HINGE BUSHINGS ON THE HORIZONTAL STABILIZER IN REFERENCE WITH AMM 20-26-00. REPLACED L/H ELEVATOR IN REFERENCE WITH AMM 27-34-01. COMPLIED WITH TASK CARD 27-900-1004-SKY. REFERENCE CP 29730399 FOR BACKLASH OF ELEVATOR.ON TASK CARD 27-900-1004-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0514501268 EXPIRATION- 10/11/25.
